# SDR SWIA201127113

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 21,019 hours, 17,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR FORWARD EMERGENCY LIGHT IS OUT.  (FLT 5458)  RELAMPED EMERGENCY LIGHT.
